# SDR TWAA9908401

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Row 7-10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT ROW 7 TO 10 STAYED ON WITH THE SWITCH SELECTED TO OFF.  RESEATED THE BATTERIES IN THE POWER PACK AND OPERATION WAS NORMAL.  CHECK-C 5-1-99 STL.
